CureZone   Log On   Join
Re: I have figured out the itching and hives with MMS
 
Esstee Views: 5,721
Published: 7 years ago
 
This is a reply to # 1,829,239

Re: I have figured out the itching and hives with MMS


Wow this is fascinating information! I looked-up taurine and depletion(quickly) and found the following:

Taurine depletion causes cardiomyocyte atrophy, mitochondrial and myofiber damage and cardiac dysfunction, effects likely related to the actions of taurine. Our data suggest that multiple actions of taurine, including osmoregulation, regulation of mitochondrial protein expression and inhibition of apoptosis, collectively ensure proper maintenance of cardiac and skeletal muscular structure and function.

Based on what I'm reading here, we may have moved-in closer to the source of heart palpitations and various other discomforts that follow long term MMS intakes. - AND... more importantly... another potential notch in the severity following MMS intake for those believing that MMS is merely another  harmless supplement.

PS. where did you get your Taurine supplement and what brand was it?

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2018  www.curezone.org

0.263 sec, (1)